MAUDE Adverse Event Report: SIEMENS HEALTHINEER AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEER AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee floor unit.During an emergency patient procedure, no x-ray could be released by the operator while using the foot switch.The patient was relocated to a different medical facility for further medical treatment.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed.It revealed that due to a defective plug of the charging station, charging of the footswitch was not possible.The led on the footswitch indicates the battery status of the footswitch.If the footswitch is unavailable, fluoroscopy cannot be performed, however, x-ray image acquisition remains available using the hand switch.The affected part was replaced as part of service activity, which resolved the problem.The spare parts consumption of the wireless footswitch was checked.Any accumulation of faults or even a possible general fault that would require corrective action of the installed base could not be determined by the investigation.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEER AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24312636
Report Number3004977335-2026-00022
Device Sequence Number5583945
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown